# SDR DL73K030336

- Difficulty date: April 4, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N377DL
- Make and model: Boeing 737247
- Aircraft serial: 23604
- Aircraft time: 42,092 hours, 33,529 cycles
- Engine: Pwa JT8D15A
- Engine time: 44,985 hours, 37,235 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 896798
- Part serial: 0342
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE OVERHEAT ON CLIMBOUT.PERFORMED PROCEDURES IAW  POM. LIGHT STAYED ON UNTIL AFTER SE LANDING - REPLACED LOWER LOOP AND FIRE DETECTOR ACCESSORY UNIT
